# SDR CALA2023041901152

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 74,757 hours, 32,060 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Check Valve
- Part number: ZCV671
- Part serial: NA
- Condition: Failed
- Location: Wheel Well
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ECAM, HYD Y RSVR LO LVL. FOLLOWED CHECKLIST, SHUT DOWN #2 ENGINE PUMP. DID NOT GET YELLOW SYSTEM LOW PRESSURE MSG PRIOR TO SHUTTING PUMP OFF. FOUND GREEN MAIN HYDROLIC POWER CHECK VALVE ON PTU TO BE LEAKING. REMOVED AND REPLACED CHECK VALVE. REFF AMM 29-11-15 PARTS USED:  18-2911-3-0014,QTY :1  40-0595-3-1665,QTY :1 00-0609-3-0763,QTY :1
